Regularisation methods for optimal control problems
Doklady Akademii Nauk, Tome 162 (1965) no. 4, pp. 763-765
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_162_4_a9,
author = {A. N. Tikhonov},
title = {Regularisation methods for optimal control problems},
journal = {Doklady Akademii Nauk},
pages = {763--765},
year = {1965},
volume = {162},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_162_4_a9/}
}
A. N. Tikhonov. Regularisation methods for optimal control problems. Doklady Akademii Nauk, Tome 162 (1965) no. 4, pp. 763-765. http://geodesic.mathdoc.fr/item/DAN_1965_162_4_a9/